Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

Contents of Volume 9, Number 1

All articles in this issue are freely accessible.

A convenient general solution of the confluent hypergeometric equation, analytic and numerical development
T. S. Kuhn.
Quart. Appl. Math. 9 (1951), 1-16
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 48637
The principle of minimized iterations in the solution of the matrix eigenvalue problem
W. E. Arnoldi.
Quart. Appl. Math. 9 (1951), 17-29
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 42792
Source-superposition method of solution of a periodically oscillating wing at supersonic speeds
H. J. Stewart and Ting-Yi Li.
Quart. Appl. Math. 9 (1951), 31-45
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 42272
The oscillating rectangular airfoil at supersonic speeds
John W. Miles.
Quart. Appl. Math. 9 (1951), 47-65
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 40138
The aerodynamics of supersonic biplanes
W. R. Sears and H. S. Tan.
Quart. Appl. Math. 9 (1951), 67-76
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 44988
Structural analysis by distribution of deformation
C. V. Klouček.
Quart. Appl. Math. 9 (1951), 77-88
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 40169
Rotation of an infinite plane lamina: Boundary layer growth: Motion started impulsively from rest
Swami Dayal Nigam.
Quart. Appl. Math. 9 (1951), 89-91
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 40898
Relation between Bergman’s and Chaplygin’s methods of solving the hodograph equation
T. M. Cherry.
Quart. Appl. Math. 9 (1951), 92-94
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 40915
The design of two-dimensional contraction sections
Paul A. Libby and Howard R. Reiss.
Quart. Appl. Math. 9 (1951), 95-98
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 40882
A note on Bateman’s variational principle for compressible fluid flow
Chi-Teh Wang.
Quart. Appl. Math. 9 (1951), 99-102
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 40902
On a geometrical method of deriving three-dimensional harmonic flows from two-dimensional ones
Aurel Wintner.
Quart. Appl. Math. 9 (1951), 102-105
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 40504
Free longitudinal vibration of a prolate ellipsoid, clamped centrally
James S. Kovelites.
Quart. Appl. Math. 9 (1951), 105-108
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 40164
The least squares solution for a set of complex linear equations
R. Turetsky.
Quart. Appl. Math. 9 (1951), 108-110
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 40080

Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website